# SDR USAA970148

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23133
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 375
- Part time: 35,038 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND .5 INCH CRACK AT AFT END OF FORWARD AIRSTAIR HANEL CUTOUT SKIN BS 375 BETWEEN STRINGER 21-22L.  INSTALLED EXT REPAIR DOUBLER, REPAIRED PER 53-30-03.  (M)
